Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Azami J., Naghipour R. and Vakili B. (2009), "Finiteness properties of local cohomology modules for a - minimax modules", Proc. Amer. Math. Soc. 137, 439-448 |
Sách, tạp chí |
Tiêu đề: |
Finiteness properties of local cohomology modules for a - minimax modules |
Tác giả: |
Azami J., Naghipour R., Vakili B |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
2009 |
|
[2] Brodman M. P. and Sharp R. Y. (1998), Local cohomology ; an algebraic introduction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology ; an algebraic introduction with geometric applications |
Tác giả: |
Brodman M. P., Sharp R. Y |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[3] K. Divaani-Aazar and M. A. Esmkhani (2005), "Artinianness of local coho- mology modules of ZD-modules", Comm. Algebra, 33(8) (2005), 2857-2863 |
Sách, tạp chí |
Tiêu đề: |
Artinianness of local coho- mology modules of ZD-modules |
Tác giả: |
K. Divaani-Aazar, M. A. Esmkhani |
Nhà XB: |
Comm. Algebra |
Năm: |
2005 |
|
[5] Melkersson L. (2005), "Modules cofinite with respect to an ideal", J. Algebra, 285, 649-668 |
Sách, tạp chí |
Tiêu đề: |
Modules cofinite with respect to an ideal |
Tác giả: |
Melkersson L |
Năm: |
2005 |
|
[6] Z o ¨ schinger H. (1986), "Minimax modules", J. Algebra, 102,1-32 |
Sách, tạp chí |
Tiêu đề: |
Minimax modules |
Tác giả: |
Z o ¨ schinger H |
Năm: |
1986 |
|
[7] Z o ¨ schinger H. (1988), "Uber die Maximalbedingung fur radikalvolle Unter- moduln", Hokkaido Math. J., 17(1), 101-116 |
Sách, tạp chí |
Tiêu đề: |
Uber die Maximalbedingung fur radikalvolle Unter-moduln |
Tác giả: |
Z o ¨ schinger H |
Năm: |
1988 |
|
[8] Abazari R. and Bahmanour K. (2011), "Cofiniteness of extension functors of cofinite modules", J. Algebra. 330, 507-516 |
Sách, tạp chí |
Tiêu đề: |
Cofiniteness of extension functors ofcofinite modules |
Tác giả: |
Abazari R. and Bahmanour K |
Năm: |
2011 |
|
[10] M. Sedghi and L. Abdi (2015), "Minimaxness properties of extension functors of local cohomology modules”, Inter. Electronic J. of Albegra, Vol 17, 94-104 |
Sách, tạp chí |
Tiêu đề: |
Minimaxness properties of extension functors of local cohomology modules |
Tác giả: |
M. Sedghi, L. Abdi |
Nhà XB: |
Inter. Electronic J. of Algebra |
Năm: |
2015 |
|
[4] Grothendieck A. (1967), Local cohomology, Lecture Notes in Mathematics, Springer, Berlin |
Khác |
|
[9] H. Matsumura (1986), Commutative ring theory, Cambridge University Press |
Khác |
|